# SDR ASOA200901442

- Difficulty date: December 20, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 14,963 hours, 13,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER OVER SIDE ROW LIGHT AT ROW 11 AND 12 C AND D FELL DOWN AFTER TAKE OFF.   (LIGHT LENS/ COVERS (INCLUDING EMERGENCY LIGHT)
